A 34-year-old member asked:
Can there be problems with taking tenormin and lipitor (atorvastatin) at the same time?
1 doctor answer • 3 doctors weighed in
Internal Medicine 50 years experience
Usually not.: There is usually not a problem with these two drugs both of which are now available generically. Because of the short half-life Tenormin (atenolol) it needs to be taken twice a day.
5.8k viewsReviewed >2 years ago
Last updated Feb 19, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.